# SDR PCA0300847

- Difficulty date: April 12, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 72,670 hours, 17,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD COVE LP PNL DELAMINATION INOP TRAILING EDGE.  REPAIRED PER SRM 51-40-12.
